# SDR 03153638

- Difficulty date: June 2, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 601R313613
- Condition: Leaking
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW REPORTED A LOUD WHISTLING NOISE FROM THE RT FRONT OF THE AIRCRAFT.  THE FLIGHT DIVERTED TO ORF AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE SERVICE DOOR SEAL.  PRESSURIZATION AND OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
